Has anyone else had negative comments about using generic brand medications versus Brand Named medications. In my case I have been getting the PPI generic brand Meprazol rather than the prescribed Label Brand Losec 20Mg. The chemist told me there is no differnece but I'm starting to wonder. My symptoms from the diagnosed gastritis from a endoscopy are not going away after 8 weeks. Mainly gassy feelings, slight feeling of bloating, slight constipation then 2-3 BM's in one day. I don't get any ongoing or sharp pain in the stomach area though.
My father tried the generic brand and his heart burn associated with his hiatis hernia returned and promptly dissappeared when he returned to the actual losec. Makes me wonder if the same thing is happening to me.
Am going to the doctor again this arvo and will be asking him the same. Will let you know how I get on.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.